Papers


  • J. Huang and Y.Y. Ye, Chordality of locally semicomplete and weakly quasi-transitive digraphs, Discrete Mathematics, 344 (2021) 112362.

  • D. Epple and J. Huang, (k,l)-Colouring and Ferrers diagram representations of cographs, European Journal of Combinatorics 91 (2021) 103208; https://doi.org/10.1016/j.ejc.2020.103208.

  • P. Hell, C. Hern\'andez-Cruz, J. Huang, and J.C.-H. Lin, Strong chordality of graphs with possible loops, SIAM Journal on Discrete Mathematics 35 (2021) 362 - 375.

  • J. Bang-Jensen, S. Bessy, J. Huang, M. Kriesell, Good orientations of unions of edge-disjoint spanning trees, Journal of Graph Theory 96 (2021) 594 - 618; https://doi.org/10.1002/jgt.22633

  • P. Hell, J. Huang, J.C.-H. Lin, and R.M. McConnell, Bipartite analogues of comparability and cocomparability graphs, SIAM Journal on Discrete Mathematics 34 (2020) 1969 - 1983.

  • P. Hell, J. Huang, R.M. McConnell, and A. Rafiey, Min-orderable digraphs, SIAM Journal on Discrete Mathematics 34 (2020) 1710 - 1724.

  • J. Huang, Lexicographic orientation algorithms, Chapter in Classes of Directed Graphs (eds. J. Bang-Jensen and G. Gutin), 2018.

  • J. Bang-Jensen, J. Huang, and X. Zhu, Completing orientations of partially oriented graphs, Journal of Graph Theory 87 (2018) 285 - 304.

  • J. Gorzny and J. Huang, End-vertices of LBFS of (AT-free) bigraphs, Discrete Applied Mathematics 225 (2017) 87 - 94.

  • D. Epple and J. Huang, A Brooks-type theorem for the bichromatic number, Journal of Graph Theory 80 (2015) 277 - 286; DOI: 10.1002/jgt.21850.

  • J. Bang-Jensen and J. Huang, Arc-disjoint in- and out-branchings with the same root in locally semicomplete digraphs, Journal of Graph Theory 77 (2014) 278 - 298.

  • R. Churchley and J. Huang, On the polarity and monopolarity of graphs, Journal of Graph Theory 76 (2014) 138 - 148.

  • J. Bang-Jensen and J. Huang, Decomposing locally semicomplete digraphs into strong spanning subdigraphs, Journal of Combinatorial Theory B 102 (2012) 701 - 714; doi:10.1016/j.jctb.2011.09001.

  • J. Huang, Representation characterizations of chordal bipartite graphs, Journal of Combinatorial Theory B 96 (2006) 673 - 683.

  • P. Hell and J. Huang, Certifying LexBFS recognition algorithms for proper interval graphs and proper interval bigraphs, SIAM Journal on Discrete Mathematics 18 (2005) 554 - 570.

  • P. Hell and J. Huang, Interval bigraphs and circular arc graphs, Journal of Graph Theory 46 (2004) 313 - 327.

  • T. Feder, P. Hell, and J. Huang, Bi-arc graphs and the complexity of list homomorphisms, Journal of Graph Theory 42 (2003) 61 - 80.

  • T. Feder, P. Hell, and J. Huang, List homomorphisms and circular arc graphs, Combinatorica 19 (1999) 487 - 505.

  • J. Huang and A. Yeo, Maximal and minimal vertex-critical graphs of diameter two, Journal of Combinatorial Theory B 74 (1998) 311 - 325.

  • X. Deng, P. Hell, and J. Huang, Linear time representation algorithms for proper circular arc graphs and proper interval graphs, SIAM Journal on Computing 25 (1996) 390 - 403.

  • J. Huang, On the structure of local tournaments, Journal of Combinatorial Theory B 63 (1995) 200 - 221.

  • K. Hsu and J. Huang, Obstructions for local tournament orientation completions, submitted; arXiv:2102.11475 [math.CO].

  • X. Gao, J. Huang, S. Xu, Comparability digraphs: An analogue of comparability graphs, submitted; arXiv:2204.00986.


    Back to Dr. Huang's Home Page